# SDR USAA000857

- Difficulty date: June 16, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 45,953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED 7 INCHES BY 7 INCHES, STATION 922-929 UNDER STRINGER 27R.  INSTALLED REPAIR DOUBLER PER SRM 53-30-3.  CORROSION LEVEL 1, C53-208-01.  (M)
